# SDR SWAA2025052771563

- Difficulty date: May 16, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING HATCH EMERGENCY LIGHTS INOP.   R&R EMERGENCY LIGHT BATTERY PACK AT M1694 IAW AMM 33-51-06.
